# SDR AWXA200201215

- Difficulty date: November 24, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK A .250 INCH CRACK WAS FOUND ON AFT CARGO DOOR SURROUND CUTOUT WEB AT THE LOWER DOOR STOP FITTING HOLE, BS 1380. MAINTENANCE REMOVED THE CRACKED SECTION OF AFT CARGO DOOR FORWARD FRAME WEB; FABRICATED A NEW SECTION OF FRAME WEB; AND INSTALLED REPAIR PART IAW SRM.
